# SDR ASAA2019110191234

- Difficulty date: October 29, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N623VA
- Make and model: Airbus A320-214
- Aircraft serial: 02740
- Aircraft time: 43,699 hours, 16,149 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: C1374
- Condition: Unwanted Deploy
- Location: L2 Door
- Part time: 1,873 hours, 758 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE DEPLOYED GROUNDED - YES. REMOVED AND INSTALLED L-2 DOOR SLIDE ASSY.  IAW AMM 25-62-44-400-006-A, OPS CHECK OK.  NO DEFECTS NOTED AT THIS TIME
